# SDR IPXA2015092293838

- Difficulty date: September 8, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 65,799 hours, 9,771 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LEFT FWD ACFT COMPARTMENT DOOR SKIN CRACKED BELOW UPPER EDGE REPAIRED DOOR SKIN IAW SRM 52-40-01, REPAIR 1.
